# SDR WVER031820150000

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 23,309 hours, 19,846 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Condition: Damaged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, AFT LUG ROLL PIN HOLE IS DAMAGED.
